

WORKING WITH LOSS AND GRIEF PROGRAMME

Thursday 27th October 9.30am – 1.00pm

- 09.30am Welcome & technical tips from Jeremy
- 09.35am Meet your Buddies
- 09.40am Loss and Grief in history Models of Grief Work
- 09.50am Jenny's Story
- 10.05am Continuing Bonds Dual Process Model Attachment Styles
- 10.20am Buddy Group Discussion (15mins)
- 10.35am Break (10 mins)
- 10.45am Comments and Questions
- 10.55am 3 Stories of Loss
- 11.10am Ambiguous Loss Researched by Katy
- 11.30am Buddy Group Discussion (15 mins)
- 11.45m Break (10 mins)
- 11.55am Comments and Questions
- 12.05pm Regina's story
- 12.20pm Interventions

Taking Care of Ourselves

- 12.30pm Break (5 mins)
- 12.35pm Comments and Questions
- 12.45pm Say goodbye to Buddies (share contact info if required)
- 12.55pm Updates and Information
- 13.00pm Finish